Two properties of the power series ring.

Al-Ezeh, H.

International Journal of Mathematics and Mathematical Sciences (1988)

  • Volume: 11, Issue: 1, page 9-14
  • ISSN: 0161-1712

How to cite

top

Al-Ezeh, H.. "Two properties of the power series ring.." International Journal of Mathematics and Mathematical Sciences 11.1 (1988): 9-14. <http://eudml.org/doc/46473>.

@article{Al1988,
author = {Al-Ezeh, H.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {flat ideal; principal ideal; power series ring; PF ring; PP ring},
language = {eng},
number = {1},
pages = {9-14},
publisher = {Hindawi Publishing Corporation, New York},
title = {Two properties of the power series ring.},
url = {http://eudml.org/doc/46473},
volume = {11},
year = {1988},
}

TY - JOUR
AU - Al-Ezeh, H.
TI - Two properties of the power series ring.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1988
PB - Hindawi Publishing Corporation, New York
VL - 11
IS - 1
SP - 9
EP - 14
LA - eng
KW - flat ideal; principal ideal; power series ring; PF ring; PP ring
UR - http://eudml.org/doc/46473
ER -

NotesEmbed ?

top

You must be logged in to post comments.